# SDR AALA20070360

- Difficulty date: February 17, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY EXIT LIGHTS FROM FORWARD CABIN TO SEAT ROW 21 INOPERATIVE.  REPLACED BATTERY PACKS AND MODULES AT AB51 AND AB52 FOR EMERGENCY EXIT LIGHTS FROM FORWARD CABIN TO SEAT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
